# SDR DALA2023022501419

- Difficulty date: February 23, 2023
- Submitted: February 25, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-WRITE TO NRC #00493: DUE TO INADEQUATE STEERING OF THE RELATED STATIONS. THIS NRC IS TO CLARIFY THE CORRECT LOCATION FOR EACH STRUCTURAL ELEMENT. CORROSION ON FLOOR STRUCTURE SUPPORTS ALONG FWD DIAPHRAGM AT CPAX BTW STA. Y=157 TO Y=200; AND BTW BL (X)=45 (-X)=45. SUMMARY OF NRC 00676: CORROSION LEVEL 2. FLOOR STRUCTURE SUPPORTS ALONG FWD DIAPHRAGM AT CPAX BTW STA Y=157 TO Y=200; AND BTW BL (X)=45 (-X)=45 WERE REPLACED PER B717-200 SRM 51-41-02-0G. (LP #2642303)
